Resolvents of boundary problems for pseudo-differential operators without the transmission property
Journées équations aux dérivées partielles (1982), article no. 20, 22 p.
@article{JEDP_1982____A20_0,
     author = {Rempel, S. and Schulze, Bert-Wolfgang},
     title = {Resolvents of boundary problems for pseudo-differential operators without the transmission property},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     publisher = {Ecole polytechnique},
     year = {1982},
     language = {en},
     url = {http://www.numdam.org/item/JEDP_1982____A20_0}
}
Rempel, S.; Schultze, Bert-Wolfgang. Resolvents of boundary problems for pseudo-differential operators without the transmission property. Journées équations aux dérivées partielles (1982), article  no. 20, 22 p. http://www.numdam.org/item/JEDP_1982____A20_0/

[R1] S. Rempel, B.-W. Schulze Parametrices and boundary symbolic calculus for elliptic boundary problems without the transmission property. Math. Nachr. 105 (1982) (to appear). | MR 84a:58083 | Zbl 0544.35095

[R2] S. Rempel, B.-W. Schulze Complex powers for pseudo-differential boundary problems I, II. Math. Nachr. (to appear). | Zbl 0528.35090

[B1] L. Boutet De Monvel Boundary problems for pseudo-differential operators. Acta Math. 126, 11-51 (1971). | MR 53 #11674 | Zbl 0206.39401

[E1] G.I. Eskin Boundary problems for elliptic pseudo-differential equations (Russ.) Moscow, Nauka 1973.

[R3] S. Rempel, B.-W. Schulze Index theory of elliptic boundary problems. Akademie-Verlag Berlin 1982. | MR 85b:58126 | Zbl 0504.35002

[S1] R. Seeley, Complex powers of an elliptic pseudo-differential operator. Proc. Symp. Pure Math. 10, 288-307 (1967). | MR 38 #6220 | Zbl 0159.15504

[S2] R. Seeley, The resolvent of an elliptic boundary problem. Amer. J.Math. 91, 889-920 (1969). | MR 42 #673 | Zbl 0191.11801

[V1] M.I. Visik, G.I. Eskin Convolution equations in bounded domains. Usp.Mat. Nauk 20, 3, 89-152 (1965). | MR 32 #2741 | Zbl 0152.34202

[G1] G. Grubb, On pseudo-differential boundary problems II, IIB, IIC. Preprint Kobenhavns Univ. 1980.

[G2] G. Grubb, Puissances fractionnaires des problèmes aux limites pseudo-différentiels elliptiques. Manuscript (1980).